MathSciNet Relay Station
MathSciNet bibliographic data
MR601927 47H10 (28C10 58F11)
Lasota, Andrzej A fixed point theorem and its application in ergodic theory. Tôhoku Math. J. (2) 32 (1980), no. 4, 567–575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement